• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Coming off Invega Sustenna (Paliperidone) v3

Status
Not open for further replies.

haldolhell

Bluelighter
Joined
Jun 3, 2020
Messages
139
I don’t see how you guys are going on and doing more drugs. I’m steering far from any Drug!!!!!! NEVER AGAIN!!!! Get any type of drug AWAY FROM ME!!!!
Well weed never made me suicidal Ahedonia took all my pleasure away I would never touch a psych drug again even an antidepressant
 

BlueAsh

Greenlighter
Joined
May 31, 2015
Messages
1
Hi, I've been lurking in these forums for years now.

Like many of you, I've already taken Invega, Risperidone, Abilify, Zyprexa, among other medications.
I've had 5 psychotic episodes so far. In the last 4 I lost my ability to feel emotions, pleasure, motivation after taking the medications. Nothing felt worth doing, music felt like noise, etc...

What has worked for me twice now, to recover my ability to feel emotions, was a practice to blast open my heart chakra (which I was told was unwell and the root of the problem):


The only catch for me is whenever I start feeling emotions again, I become psychotic again after a while. Let's hope for the best this time.

I hope you all recover.
 

John78

Bluelighter
Joined
May 11, 2020
Messages
322
I'm fine with that. Just hoping this isn't permanent.
shouldn't be. it'd be more realistic to expect a couple years so you don't get your hopes up but there's people that've had significant improvements around 6 months and have recovered under a year.
 

No. 13 Baby

Bluelighter
Joined
Feb 22, 2011
Messages
322
Location
MD
shouldn't be. it'd be more realistic to expect a couple years so you don't get your hopes up but there's people that've had significant improvements around 6 months and have recovered under a year.

already been 2 years for me, maybe 1 more
 

John78

Bluelighter
Joined
May 11, 2020
Messages
322
Yo has anyone been on Lexapro? My doctor is going to send some out to me Thursday or Friday to help with the thoughts (inaudible voices pretty much) that basically fucking hate me. Do any of you have this same thing and have taken the drug? Did it help?
 

John78

Bluelighter
Joined
May 11, 2020
Messages
322
Oh and my doctor says that the risperdal i'm taking is a (partial?) agonist of either serotonin or dopamine? I don't remember which. Is this actually true? Internet says it's an antagonist towards both.
 
Last edited:

Master Green

Bluelighter
Joined
Sep 22, 2020
Messages
75
Just a reminder: it seems one of the more effective ways to eliminate Invega seems to be extreme physical exertion. Obviously know your own limits, but...

Going for a one mile walk a day just doesn't seem to be sufficient. On lengthy hikes (20 plus miles) I've managed to kick the drug for lengthy periods of time. Elimination, as we know, seems to come in phases and waves, so, be careful what you go for but physical exertion every day for a period of time is what I did. And it works.
Hey man. How do you know about the effectivenes of the elimination? Is is just your observation or did read it somewhere else too? Thanks
 

xeplioned

Bluelighter
Joined
Jun 1, 2020
Messages
55
Oh and my doctor says that the risperdal i'm taking is a (partial?) agonist of either serotonin or dopamine? I don't remember which. Is this actually true? Internet says it's an antagonist towards both.
user experience here: it blocks em.
 

John78

Bluelighter
Joined
May 11, 2020
Messages
322
user experience here: it blocks em.
I was able to get drunk while taking them so I honestly don't doubt what she's saying but I don't doubt what you're saying either. I was thinking she got some meds mixed up but idk
 

John78

Bluelighter
Joined
May 11, 2020
Messages
322
I'd say I feel 20% dopamine. I didn't have any Invega injection, just a super low dose of Abilify daily for 7 months.
Oh wow. I honestly don't know anything about the abilify experience. My only impression is that it's stronger considering one of the guys here that was on it. He had Windows very early on, but he worked out to get it out faster and then it was just downhill from there as it rereleased. He got pretty bad.
May I ask what your side effects are?
 
Last edited:
Status
Not open for further replies.
Top